Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2008 (2008), Article ID 231710, 31 pages
http://dx.doi.org/10.1155/2008/231710
Research Article

On the Global Asymptotic Stability of Switched Linear Time-Varying Systems with Constant Point Delays

1Department of Electricity and Electronics, Faculty of Science and Technology, University of Basque, Campus of Leioa (Bizkaia), Aptdo. 644, 48080 Bilbao, Spain
2Department of Telecommunication and Systems Engineering, Engineering School, Autonomous University of Barcelona, Cerdanyola del Vall├ęs, 08193 Bellaterra, Barcelona, Spain

Received 22 July 2008; Accepted 25 September 2008

Academic Editor: Antonia Vecchio

Copyright © 2008 M. de la Sen and A. Ibeas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. de la Sen and A. Ibeas, “On the Global Asymptotic Stability of Switched Linear Time-Varying Systems with Constant Point Delays,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 231710, 31 pages, 2008. doi:10.1155/2008/231710